MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET COMP RVS CNTRL 6.5X30MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. BIOMET COMP RVS CNTRL 6.5X30MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 115396
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 115310, comp rvrs shldr glnsp std 36mm; lot#: j7736645, item#: 110031424, standard 36mm diameter bearing; lot#: 66522170, item#: 110031402, mini standard thickness +3mm taper offset 40mm diameter humeral tray; lot#: 66300012, item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 66225604, item#: 180552, comp lk scr 3.5hex 4.75x25 st; lot#: 65905037, item#: 180552, comp lk scr 3.5hex 4.75x25 st; lot#: 66447229, item#: 180551, comp lk scr 3.5hex 4.75x20 st; lot#: 66528295, item#: 180551, comp lk scr 3.5hex 4.75x20 st; lot#: 66676453, item#: 113630, comp primary stem 10mm mini; lot#: 65886151.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right shoulder arthroplasty approximately ten (10) months ago.Subsequently, approximately sixteen (16) days after the patient's initial surgery the patient underwent a revision surgery due to the dislocation of the implants.During the revision surgery it was determined by the surgeon that the central screw was not fully seated.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following section was corrected: d5, d6b.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right reverse tsa performed.During follow up x-rays show displacement of glenosphere, baseplate and stem remain well seated, no evidence of fracture.Radiology report: glenoid prosthetic component dislocated superiorly.Patient was revised and it was determined that the central screw may have not been fully seated.However, the screw could not be further tightened and had good purchase.The 30mm screw was removed, and not replaced as compression was already achieved, and peripheral locking screws were well secured.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET COMP RVS CNTRL 6.5X30MM ST/RST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21899789
Report Number0001825034-2025-01196
Device Sequence Number12939752
Product Code PHX
UDI-Device Identifier00880304677081
UDI-Public(01)00880304677081(17)330906(10)66256585
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115396
Device Lot Number66256585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight98 KG
Patient RaceWhite